Just in time for Halloween! Some newly discovered horror show pictures.
Last week while I was clearing out my cell phone, I stumbled upon these eerie photos that my partner Douglas must have taken when I was in the hospital this past June. If you recall, I was intubated for an asthma exacerbation, but had a reaction to the drug propofol, known as propofol infusion syndrome . As a result, they had to stop giving me the drug, which made it difficult to keep me sedated while I was still on the ventilator.
These are some photos of me waking up on the ventilator during that event. You probably can’t tell from the photos, but I had the worst feeling of suffocation imaginable, but at the same time I was so doped up… I couldn’t react to it. It was awful!
When I first saw these pictures, it was kinda like deja vu. Now, they just plain gross me out, so I thought Id share them with my ghoulish asthmatic friends.